# SDR SWAA2016062453200

- Difficulty date: April 27, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 571000009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SPAR CHORD CRACKED AT RSS 224.14 ON CHORD.  REPAIRED CHORD IAW EA.
